# SDR 9624939759

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 3425 · Integrated Flight System
- Part: Adi Indicator
- Part number: 5223700004
- Condition: Failed
- Location: Lt Cockpit
- Part time: 33,522 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPTAIN'S ATTITUDE GYRO CIRCUIT BREAKER POPPED.  RESET AND POPPED AGAIN.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ADI AND NR 1 AMPLIFIER, OPERATIONAL CHECK OK.
